# SDR P5CA2021010800010

- Difficulty date: January 8, 2021
- Submitted: January 11, 2021
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 20,510 hours, 4,788 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Flow Valve
- Part number: 3964961
- Part serial: 326
- Condition: Malfunctioned
- Location: Lt A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT PACK OFF LIGHT FAIL TO ILLUMINATE WHEN LEFT PACK TURNED OFF.  TRANSFERRED TO MDDR 140633, PER MEL 21-51-01-01.  PLACARD INSTALLED.  REMOVED AND REPLACED LEFT FLOW CONTROL AND SHUTOFF VALVE.  BITE TEST PTI OK AND OPERATIONS TEST NORMAL, PER AMM 21-51-011-401.  CLEARED MDDR 140633. MCC NOTIFIED.
